# SDR USAA20110531EM028

- Difficulty date: May 26, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 10028321
- Part serial: 301
- Condition: Contaminated
- Location: Ac Bay
- Part time: 2,335 hours, 2,152 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2144, LGA - BOS - DIRTY SOCK SMELL IN CABIN.  ADDITIONAL COMPONENT REMOVED IN ADDITION TO SDR 20110527EM027.  MAINTENANCE INSPECTED THE LEFT ENGINE SPINNER FOR SIGNS OF OIL, HPC STAGES 3-5-9 WERE BORESCOPED FOR SIGNS OF OIL, AIR MIX DUCT BORESCOPED FOR SIGNS OF WATER, THE APU AIR DELIVERY DUCT WERE INSPECTED FOR OIL CONTAMINATION, BAAT TEST ACCOMPLISHED, ENGINE PRECOOLER INSPECTED.  NO FAULTS WERE FOUND.  THE NR 2 PACK AIR CYCLE MACHINE AND THE NR 2 DUAL HEAT EXCHANGER WERE REMOVED AND REPLACED DUE TO COFFEE RESIDUE CONTAMINATION.
